MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE CORI; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE CORI; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number ROB10024
Medical Device Problem Code Unintended Application Program Shut Down (4032)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference case (b)(4).
 
Event or Problem Description
It was reported that after a cori assisted tka surgery and while testing a new real intelligence robotic drill, it would not lock in a burr.Also, the real intelligence cori had a critical error and an internal error, and a system fault communication failure appeared on the screen.Since this happened after procedure, there was not patient involved.
 
Additional Manufacturer Narrative
Section h10: the real intelligence cori used for treatment was not returned to the designated complaint unit for evaluation.The real intelligence cori log files and/or case files were not provided to the designated complaint unit for evaluation therefore an assessment of the log files and/or case files could not be performed.However, pictures of the screen with the critical error, internal error, and system fault communication failure error were confirmed.The drill used in this case was returned.The functional evaluation found that the nosepiece of the drill was stuck on the o-ring, preventing the nosepiece from moving forward.Because the nosepiece could not move forward, the bur could not be inserted.The most likely cause of the system fault communication failure error and the subsequent internal error is a result of the drill¿s inability to move the nosepiece forward to insert the bur.The user does not say when the critical error occurred, but the most likely cause of the critical error is likely related to the functional issue of the drill.This situation is captured in the risk assessment released at the time of the complaint.The failure mode and associated risk have been anticipated within the risk file and that the documented risk level is still adequate.A review of manufacturing records indicate the software met all specifications upon release into distribution.A complaint history review found similar reports.A review of prior escalation actions was performed and found no actions that are applicable to the scope of the reported complaint.This issue will be continuously monitored through complaint investigation and post market surveillance.Based on the investigation, no containment or corrective actions are recommended at this time.Internal complaint reference number: case-(b)(4).

Brand Name
REAL INTELLIGENCE CORI
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key12610638
Report Number3010266064-2021-00712
Device Sequence Number4023927
Product Code OLO
UDI-Device Identifier00885556773673
UDI-Public885556773673
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K193120
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberROB10024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2021
Supplement Date Received by Manufacturer06/06/2022
Initial Report FDA Received Date10/11/2021
Supplement Report FDA Received Date06/07/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown